# SDR SWIA2017102543919

- Difficulty date: September 27, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 34,784 hours, 21,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED AT SERVICE DOOR LWR SILL ON SEAL STRIKER AROUND FLOOR PROTECTOR PLATE ATTACHING FASTENER HOLES.  REPLACED THE DOOR SEAL STRIKER IAW SRM.
